# SDR 96ZZZX78

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6982Q
- Make and model: Beech 19A
- Aircraft serial: MB405
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: BP1040
- Condition: Leaking
- Location: Elt
- Component: Martech, EB2BCD
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY LEAKAGE HAD CORRODED ELT INTERNALLY. BOTH WERE SENT TO MERL FOR WARRANTY EVALUATION.
